# SDR QR9R20220216001

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720079116
- Aircraft time: 4,293 hours
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 3228
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT #2 FUEL PRESSURE LIGHT ILLUMINATED INTERMITTENTLY AND REPEATEDLY FOLLOWED BY #2 VARNR NEEDLE SPIKE TO APPROXIMATELY 8 FLI WITH #1 VARNAR NEEDLE DROPPING TO 1-2 FLI. ENGINE TGT AND OIL PRESSURE REMAINED STEADY DURING SEQUENCE WITH SMALL NR FLUCTUATIONS. REPLACED #2 ENGINE PRESSURE SWITCH IAW 73-31-00-900-801-A01. MTF COMPLETED IAW RFM. AIRCRAFT FLEW NORMALLY WITH NO DEFECTS FOR 1 HOUR.
